Jason Brown

Chair and Professor

Email: brown@mathstat.dal.ca
Phone: (902) 494-7063
Mailing Address: 
Department of Mathematics & Statistics
Dalhousie University
6297 Castine Way - PO Box 15000
Halifax, Nova Scotia, Canada
B3H 4R2
Research Topics:
  • Applied mathematics
  • Graphs and games

Office Number: Chase Room 204

Scholarly Interests: Chromatic polynomials, Network reliability, Independence in Graphs, Simplicial Complexes,Mathematics and Music.


  • Jason I. Brown, Yakup Koc and Robert Kooij, Inflection Points for Network Reliability, Telecommunication Systems Journal, accepted for publication.
  • Jason I. Brown and Julia Tufts, On the Roots of Domination Polynomials, Graphs and Combinatorics, accepted for publication.
  • Jason I. Brown, Karl Dilcher and Dante Manna, On a Sequence of Sparse Binomial Type Polynomials, Journal of Mathematical Analysis and Applications 398 (2013), 128-137.
  • Anthony Bonato, Jason I. Brown, Graeme Kemkes and Pawel Pralat, Independence and Chromatic Densities of Graphs, Journal of Combinatorics 2 (2011), 397-412.
  • Jason I. Brown and Richard Hoshino, Proof of a Conjecture on Fractional Ramsey Numbers, Journal of Graph Theory 63 (2010), 164-178.

Personal site: http://www.mathstat.dal.ca/~brown/